# SDR REXA2016082501603

- Difficulty date: August 25, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bearing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEARING IN RT WING ATTACHMENT LINK IS CRACKED AT THE AFT ATTACHMENT FITTING FS 797 AND LINK IS ALSO MAKING CONTACT WITH FITTING.  C/W EO R57200 & R57190.
